# SDR DALA14027220960

- Difficulty date: April 20, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Loose
- Location: Bs 1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAS TWO LOOSE FASTENERS ON LOWER FLANGE OF VERTICAL TO FUSELAGE ATTACH ANGLE WITH POSSIBLE CRACKS FROM FASTENER HOLES "MARKED" APPROXIMATELY CANT STA 1225, I-34 NR 55.  IDENTIFIED CRACK, CUT-OUT DAMAGED AREA DIM: 1.8" X 1.7", FABRICATED, LOCATED, DRILLED, DEBURRED NEW ANGEL REPAIR PART, VERIFIED HEAT TREATMENT OF FABRICATED REPAIR PART, ANGLE, TREATED FILLER & PRIMED FILLER & ANGLE, TOP COATED & INSTALLED REPAIR PARTS AT RT FUSELAGE SKIN LOWER FLANGE OF VERT T/O FOS. APPROXIMATELY CANT STA 1225 ALL IAW SR930296, REV A, SRM 51-30-05, 51-10-3, 51-10-4, DPS 1.05-4 AND NDTSPM P6, 06-10-01.
